Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 93, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2008, 2:46 PM MDT for Saguache County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2008, 2:46 PM MDT (20:46 UTC)
- Expired
- Jun 25, 2008, 3:45 PM MDT
- In force
- 59 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
County Saguache County, CO
The radar
The Pueblo radar (KPUX), 183 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 8.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2735 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 252046 SVRPUB COC109-252145- /O.NEW.KPUB.SV.W.0093.080625T2046Z-080625T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT WED JUN 25 2008 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SAGUACHE COUNTY IN CENTRAL COLORADO... * UNTIL 345 PM MDT... * AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF LA GARITA...OR ABOUT 47 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 17 MPH. * LOCATIONS IMPACTED INCLUDE... LA GARITA. CENTER. SAGUACHE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3822 10596 3774 10590 3775 10652 3802 10659 TIME...MOT...LOC 2047Z 252DEG 15KT 3796 10644 $$
4 follow-up statements
000 WWUS55 KPUB 252100 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT WED JUN 25 2008 COC109-252145- /O.CON.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/ SAGUACHE CO- 300 PM MDT WED JUN 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR CENTRAL SAGUACHE COUNTY... AT 259 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 12 MILES NORTHWEST OF LA GARITA...OR 45 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 17 MPH. LOCATIONS IMPACTED INCLUDE... LA GARITA. CENTER. SAGUACHE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3822 10596 3774 10590 3775 10652 3802 10659 TIME...MOT...LOC 2100Z 252DEG 15KT 3798 10637 $$
000 WWUS55 KPUB 252112 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 312 PM MDT WED JUN 25 2008 COC109-252145- /O.CON.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/ SAGUACHE CO- 312 PM MDT WED JUN 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR CENTRAL SAGUACHE COUNTY... AT 307 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 10 MILES NORTHWEST OF LA GARITA...OR 42 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 17 MPH. LOCATIONS IMPACTED INCLUDE... LA GARITA. SAGUACHE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3811 10613 3777 10606 3777 10644 3801 10648 TIME...MOT...LOC 2112Z 254DEG 15KT 3795 10633 $$
000 WWUS55 KPUB 252129 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 329 PM MDT WED JUN 25 2008 COC109-252145- /O.CON.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/ SAGUACHE CO- 328 PM MDT WED JUN 25 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR SOUTH CENTRAL SAGUACHE COUNTY... AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 6 MILES NORTH OF LA GARITA...OR 38 MILES NORTHWEST OF ALAMOSA...AND WAS MOVING TOWARD THE EAST AT 20 MPH. THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL SAGUACHE COUNTY WEST OF CENTER AND SAGUACHE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. LAT...LON 3805 10611 3777 10606 3777 10642 3801 10642 TIME...MOT...LOC 2128Z 278DEG 17KT 3791 10625 $$
000 WWUS55 KPUB 252139 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT WED JUN 25 2008 COC109-252147- /O.EXP.KPUB.SV.W.0093.000000T0000Z-080625T2145Z/ SAGUACHE CO- 337 PM MDT WED JUN 25 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL SAGUACHE COUNTY EXPIRES AT 345 PM MDT... NO SEVERE WEATHER HAS BEEN REPORTED WITH THE STORM. LAT...LON 3805 10611 3777 10606 3777 10642 3801 10642 TIME...MOT...LOC 2137Z 278DEG 17KT 3790 10620 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:19 AM MDT, 10 hours 27 minutes earlier.
Area forecast discussion, Jun 25, 4:19 AM MDT, 10 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 419 AM MDT WED JUN 25 2008 .SHORT TERM... (TODAY AND TONIGHT) ...THUNDERSTORM COVERAGE SHOULD BE A BIT LESS TODAY AND IT WILL BE A BIT WARMER... CURRENTLY...SKIES MOSTLY CLEAR OVER THE REGION...WITH THE EXCEPTION OF SOME MID/HI CLOUDS OVER THE E PLAINS. DEWPTS ARE IN THE 30S AND 40S OVER THE MTNS...EXCEPT IN THE TEENS GENERALLY ABOVE 10000 KFT. OVER THE FAR EASTERN PLAINS...DEWPTS ARE IN THE U40S/L50S. TODAY...IT WILL BE A 3 TO 6 DEGREES WARMER THAN YDAY AS WE ANTICIPATE TEMPERATURES TO APPROACH 100 DEGREES OVER THE PLAINS...ESPECIALLY ALONG THE IMMEDIATE LOWER ARK RVR VALLEY FROM PUB EASTWARD. AS FOR CONVECTION...WE WILL LIKELY SEE ISOLD CONVECTION TODAY...ALBEIT A BIT LESS IN COVERAGE THAN YDAY. I EXPECT SOME STRONG GUSTY WINDS GIVEN THE INVERTED V SOUNDINGS AND AN OCCASIONAL DRY LTG FLASH FROM THE STORMS. DUE TO A LACK OF A DISTURBANCE...I DO NOT EXPECT SIGNIFICANT DRY LIGHTNING ACTIVITY OVER THE REGION...SO NO FIRE WX HIGHLIGHTS ANTICIPATED. GIVEN SPC OUTLOOK AND BUFFKIT SOUNDINGS...DO NOT PLAN TO MENTION ANY SVR IN PRODUCTS TODAY BUT WILL HIGHLIGHT GUSTY WINDS IN HWO/WX STORY GRAPHIC LATER THIS MORNING. TONIGHT...BEST CHANCE OF POPS WILL BE OVER THE FAR EASTERN PLAINS BY THIS EVENING...WITH THE ACTIVITY OUT OF THE REGION BY MIDNIGHT (OR EARLIER). .LONG TERM... (THURSDAY THROUGH TUESDAY) ...MAIN CONCERNS THIS PERIOD IS TIMING OF FRONT AND POTENTIAL FOR SEVERE THUNDERSTORMS FRI AND/OR SAT... THURS REMAINS HOT AND DRY AS UPPER RIDGE BUILDS OVER THE AREA AND H7 TEMPS REMAIN BETWEEN +16 AND +18C ACROSS SC/SE CO. THIS SHOULD YIELD MAX TEMPS AROUND 100 DEGREES ACROSS THE PLAINS AGAIN. STILL SOME WEAK ENERGY EMBEDDED IN THE UPPER LVL FLOW AND EVEN THOUGH SFC DEW POINTS DECREASE...THERE IS STILL SOME MID/HIGH LVL MOISTURE AROUND H5 AND ABOVE. THUS...DIFFICULT TO REMOVE POPS ENTIRELY...BUT DEFINITELY EXPECTING A DOWNSWING IN PRECIP CHANCES ON THURS. WILL TRY TO SHAVE POPS DOWN A BIT MORE IN GOING GRIDS. DRY LINE IS STILL LURKING ACROSS THE EASTERN BORDER COUNTIES...AND WITH CAPES HOVERING AROUND 1000 K/JG AND DEEP LAYER SHEARS AROUND 30 KTS...COULD STILL SEE AN ISOLATED PULSE SVR THUNDERSTORM NEAR THE CO/KS BORDER...WITH GUSTY WINDS AND MARGINAL SEVERE HAIL POSSIBLE. TROUGH MOVING THROUGH THE NRN US ROCKIES/PLAINS THURS NIGHT SENDS A COLD FRONT DOWN ACROSS THE EASTERN PORTIONS OF THE FCST AREA ON FRIDAY. STILL QUITE A BIT OF UNCERTAINTY THIS DAY AS MOISTURE APPEARS TO LAG BEHIND THE FRONTAL BOUNDARY AT LEAST IN THE GFS. SO ALTHOUGH SFC WINDS BECOME MORE EASTERLY...AND TAIL END OF PV LOBE FROM NRN PLAINS TROF BRINGS SOME UPPER LEVEL FORCING ACROSS THE AREA FRIDAY DURING THE AFTN...LOW LVL MOISTURE MAY OR MAY NOT BE IN PLACE ACROSS ALL OF THE SE PLAINS. IT DOES LOOK LIKE A FAIRLY GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS AT LEAST THE NORTHEAST 1/3RD OF THE AREA...MAINLY ALONG AND NORTH OF THE ARKANSAS RIVER...WITH MORE HIGH BASED CONVECTION LIKELY ACROSS THE SRN AND WESTERN PORTIONS OF THE AREA. TIMING OF FRONT WILL MAKE THE DIFFERENCE...AND THESE RUNS LOOK ABOUT 6 HRS FASTER THAN RUNS FROM YESTERDAY. AS FRONT MOVES SOUTHWARD ACROSS THE AREA FRI NIGHT...COULD SEE CONVECTION CONTINUING PAST MIDNIGHT. BUMPED UP POPS FOR FRI NIGHT...BUT LATER SHIFTS MAY NEED TO INCREASE THESE FURTHER. SATURDAY WILL BE COOLER ACROSS THE PLAINS...WITH A POTENTIAL DAY 2 SET UP. DEW POINTS ARE HIGHER...GFS SHOWS SOME IMPRESSIVE AMOUNTS OF CAPE. DIFFICULTY THIS DAY IS UPPER RIDGE IS POPPING BACK UP FROM THE SOUTH AND UPPER LEVEL FORCING APPEARS VIRTUALLY NIL. GFS DOESNT SHOW MUCH CIN WHICH WOULD SUPPORT CHANCES FOR THUNDERSTORMS...AND WITH EASTERLY UPSLOPE FLOW WOULD EXPECT AT LEAST THE EASTERN SLOPES TO SEE SOME POTENTIAL FOR THUNDERSTORMS. HAVE INCREASED POPS FOR THESE AREAS FOLLOWING PREVIOUS SHIFTS LEAD. MORE DIFFICULT FARTHER EAST ON THE PLAINS WHERE THIS IS THE POTENTIAL OF BEING TOO CAPPED...SO WILL MAINTAIN 10 POPS THERE. DEEP LAYER SHEARS RUNNING AROUND 30-35 KTS...SO ONCE AGAIN IF ANYTHING CAN GO...IT COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. RIDGE POPS BACK UP FOR SUNDAY THROUGH TUESDAY WHICH WILL BRING A RETURN OF DRIER AND WARMER WEATHER. LONG RANGE MODELS STILL SHOWS A SERIES OF SHORTWAVES RIDING THROUGH THE RIDGE...AND STARTS TAPPING MID/HIGH LVL MOISTURE FROM THE SOUTH...SO ISOLATED DIURNAL THUNDERSTORMS LOOK POSSIBLE EACH DAY. LOW LEVEL MOISTURE WILL BE WAVERING IN AND OUT OF THE SE PLAINS EACH DAY WITH POTENTIAL FOR SOME MODERATE CAPE ALONG THE BORDER. WINDS ALOFT LOOK QUITE WEAK THOUGH...SO DEEP LAYER SHEARS MAY BE ON THE MARGINAL SIDE. BUT APPEARS A STRONG TO MARGINALLY SEVERE PULSE TYPE THUNDERSTORM COULD OCCUR JUST ABOUT EACH DAY NEAR THE CO/KS BORDER. -KT && .AVIATION... MAIN CONCERN IS THE INVERTED V SOUNDINGS WHICH WILL BE CONDUCIVE TO MICROBURST TODAY ACROSS ALL 3 TAF SITES (AND ACROSS THE ENTIRE CWA FOR THAT MATTER). BEST CHANCE OF STRONG WINDS FROM TSRA OVER COS WILL BE MID TO LATE AFTERNOON...WITH THE BEST CHANCE OVER KPUB FROM MID AFTERNOON TO EARLY EVENING. GIVEN LOW THREAT...DO NOT PLAN TO EXPLICITLY MENTION TSRA IN THE TAFS...BUT WILL HAVE CBS IN FCST WITH VARIABLE GUSTY WINDS MENTIONED. MAY ALSO SEE SOME GUSTY WINDS AT ALS...BUT THREAT VERY LOW. OTHERWISE...ANTICIPATE VFR CONDITIONS AT THE TAF SITES NEXT 24H. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/31
Hazardous weather outlook, Jun 25, 6:57 AM MDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 657 AM MDT WED JUN 25 2008 COZ058>089-093>099-261300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 657 AM MDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS AROUND NOON...WITH ISOLATED THUNDERSTORMS SPREADING ACROSS THE ADJACENT PLAINS AND VALLEYS DURING THE AFTERNOON AND EVENING. WITH DRIER AIR OVER THE REGION TODAY...THUNDERSTORM COVERAGE IS EXPECTED TO BE SLIGHTLY LESS THAN YESTERDAY. THE MAIN THREAT FROM STORMS TODAY WILL BE GUSTY WINDS UP TO 55 MPH AND LIGHTNING. WITH LITTLE RAIN EXPECTED WITH THE STORMS TODAY...AND CONTINUED DRY CONDITIONS...THERE WILL BE THE RISK FOR AN ISOLATED WILD FIRE START ASSOCIATED DUE TO THESE DRY THUNDERSTORMS...ESPECIALLY ALONG AND WEST OF INTERSTATE 25. ISOLATED THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP ACROSS THE FAR SOUTHEAST PLAINS LATE THIS AFTERNOON THROUGH EARLY TONIGHT. ONE OR TWO STRONG THUNDERSTORMS WILL BE POSSIBLE NEAR THE COLORADO AND KANSAS BORDER. THE PRIMARY THREAT FROM THESE STORMS WILL BE WIND GUSTS TO 55 MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. A FEW STORMS COULD BECOME STRONG TO SEVERE ACROSS PORTIONS OF THE SOUTHEAST PLAINS ON FRIDAY AND SATURDAY...WITH THE GREATEST THREAT BEING ALONG AND NORTH OF HIGHWAY 50 ON FRIDAY...AND ALONG THE EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS ON SATURDAY. THE MAIN THREAT WITH THESE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING. ACROSS THE MOUNTAINS AND VALLEYS...THE MAIN THREAT WITH THUNDERSTORMS EACH DAY WILL BE GUSTY WINDS UP TO 50 MPH AND LIGHTNING...WITH LITTLE OR NO RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Jun 25, 12:47 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1247 PM MDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND GST AIR FORCE ACADEMY 38.98N 104.86W
06/25/2008 M64 MPH EL PASO CO OTHER FEDERAL
&&
TLMNearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.